# SDR SWIA202054325

- Difficulty date: November 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK LAND AT 540BB HAS FRETTING CORROSION, MARKED.  C-CHECK RO 11/23/2020.  REMOVED CORROSION ON LT WING PLANK LAND AT 540BB, REF REO, FOUND TO BE WITH IN LIMITS.  COMPLIED WITH ALL STEPS OF REO, DATED 2014-02-05, NO LEAKS NOTED.  BONDING TEST GOOD, REF CRJ 200 AMM TUC7801 DUE 28FEB21.  COMPLIED WITH TASK CARD.
